# SDR DALA2017051003883

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN HAS THREE GOUGES, 20 - 24 INCHES AFT OF THE FWD LOWER CORNER EDGE OF DOOR AND BETWEEN 2 - 5 INCHES FROM BOTTOM EDGE OF DOOR.  REMOVED DAMAGE AND REPAIRED WITH A DOUBLER IAW SRM 52-30-01, REPAIR 4.
